Mixed coderivatives of set-valued mappings in variational analysis

Mordukhovich, B.S. & Shao, Y. (1998). Mixed coderivatives of set-valued mappings in variational analysis. Journal of Applied Analysis 4 (2) 269-294.

Full text not available from this repository.


We consider a refined coderivative construction for nonsmooth and set-valued mappings between Banach spaces. This limiting mixed coderivative is different from “normal” coderivatives generated by normal cones/subdifferentials and turns out to be useful for studying some basic propertiers in variational analysis particularly related to Lipschitzian stability. We develop a strong calculus for this coderivative important for various applications.

Item Type: Article
Research Programs: Dynamic Systems (DYN)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:09
Last Modified: 27 Aug 2021 17:36
URI: https://pure.iiasa.ac.at/5348

Actions (login required)

View Item View Item